# SDR ABXA020144

- Difficulty date: July 30, 2002
- Submitted: August 30, 2002
- Operation: Air carrier
- Aircraft: N793AX
- Make and model: Boeing 767-200
- Aircraft serial: 23143
- Aircraft time: 38,930 hours, 35,908 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Skin
- Part number: 182T32002
- Condition: Corroded
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER, UPPER SKIN P/N 182T3200-2, AT STRINGER 3, RSS 42, WAS CORRODED OUT OF LIMITS. REPAIRED AREA IAW REA B655-43586-MR.
